CSN Login
Members Online: 18

Can a flu vaccine or Hep A vaccine increase the CA??

Susan523's picture
Susan523
Posts: 235
Joined: Oct 2007

Hi again everybody!!

Well, I was feeling a little bloated and got a little concerned as I also had some diarrhea.
So I went down and had a CA125 done. (I had finished 5 rounds of IP Cisplatin Chemo in April, and the Dr. said in May that I was "in remission").

Anyway, my last CA's were 3.5 in May, and 4.3 in July. Now it has jumped to 9. I realize
that this is still in the "normal" range; but it has more than DOUBLED, which of course, has
me freaking out and sleeping even less!! In the past my CA hasn't gone up that quickly.

The week before that CA blood test was drawn, I received the flu vaccine, along with a
Hepatitis A vaccine. Does anyone know if these vaccines could have caused my CA to increase?

I see my Oncologist Oct 28th, and will also get another CA done that same week. Until then, of course, I'll be worrying!! Gosh, if I could just erase worry from my life; it'd be so much easier!! (or would it??)

God Bless you all, and keep smiling.

Love,
~Susan xoxo

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network